A New Closed Set on Ideal Topological Spaces
Main Article Content
In this paper we define a new form of generalized closed sets namely \(Is*g\)-closed sets in ideal topological spaces. We investigate and characterize these sets.
How to Cite
Kazali, B. K. . (2022). A New Closed Set on Ideal Topological Spaces. Journal of Advanced Studies in Topology, 4(1), 18–21. Retrieved from http://m-sciences.com/index.php/jast/article/view/97
This work is licensed under a Creative Commons Attribution 4.0 International License.